# SDR DALA2023081506638

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,239 hours, 3,401 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02B RT WING SLAT TRACK #8 HAS CORROSION ON LOWER SURFACE. AREA HAS BEEN PREVIOUSLY REWORKED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:5742-01028-02B/003 00009 BLENDED CORROSION ON R/H WING #8 SLAT TRACK PER ER/A #: 608640-14AD REV A, PRI REV 0. (LP# 2915735)
